Saturday, August 24, 2013

Babe, what's up with your face?


Babe, what's up with your face??

Last week I broke out in a few blemishes on my cheek and laugh lines. It's pretty typical of me to break out here specially when I don't stick to my skincare routine (More on that tomorrow) but this break out took so long to heal and I was getting a little tired of it so I used my extra strong spot cream - Avene TriAcneal cream. 

This stuff is serious, it does one of two things - 
Brings the spot the surface to you can remove it carefully or reducing the size and allows it to fade over time with a peeling effect which removes the old layer of the skin to reduce scarring. 

But there is a problem - 
I AM THE MOST IMPATIENT PERSON EVER! 

I use it at night only and it usually works but me being impatient decided to use it morning and night and any time I felt like it really...

To quote my favourite movie - Big mistake, huge! 



Woke up with this orange, peeling, red mess to which my bf says - 
Babe, what's up with your face?

My skin looks greasy in the picture due the cream I was wearing but you can see the orange staining, The cream turns orange on contact and the redness is a dry rash, the skin is so tight and on my chin you can just about see the flakey skin - Horrible!

I stopped using the spot treatment (obviously) and I keep the skin clean and to deal with the flakiness and dryness I am using Elizabeth Arden 8 hour Cream. Works a treat! 




Best advice I can give anyone is be patient!


Hope that explains why you can only see half my face in my new video:
I didn't want to miss an upload but I couldn't wear makeup on the other side. Oh well! :/


12 comments:

  1. Oh nooo honey :( I hope this thing goes away quickly! x

    ReplyDelete
  2. Wow :S
    Hope it is better! I broke out quite bad, and I am using just regular activated charcoal as a mask all over my face, and it works wonders! :)

    ReplyDelete
  3. Hope your skin heals soon... tc!!!

    ReplyDelete
  4. Oh that looks so painful :/
    I use the TriAcnéal myself and it's clearly written that it should only be used at night time because it sensitize the skin; and it should never ever be exposed to sun.
    I hope that it will heal soon.
    You should try using "Cicalfate (Avène)", it really helps counter the flakiness and dryness :)

    I love your posts and your videos
    Keep up the great work!
    Kisses from Tunisia xoxo

    ReplyDelete
    Replies
    1. Oh totally I know it says that and I usually do but as I said I was super impatient and did something super stupid. I need to work on my impatient.

      Delete
  5. Oh ow, that sucks! I really hope that it gets better quickly! I'm super impatient too though.
    the-creationofbeauty.blogspot.com

    ReplyDelete
  6. oh you poor thing! I hope it goes away quickly!

    ReplyDelete
  7. i had a REALLY bad skin reaction, not dissimilar to this. i had big patches on my cheeks of scaly, raw skin... really really horrible! and that weird orange staining too.
    obviously the first thing is to stop using the product! i then used heavy duty moisturisers with minimal ingredients as recommended by my doctor (e45 cream and vaseline to lock in the moisture).

    ive been taking vitamins and i think this has actually improved my skin more than skincare ever could. im also sticking with skincare that i know isn't too harsh, no more spot treatments - the BURNS are not worth it!! and no more using face wipes! my skin is completely transformed... thankfully!

    i really hope your skin heals soon, it just needs time and some TLC... stay away from harsh skincare and lots of the 8hr cream will get it back on track! :)

    ReplyDelete
  8. I hope you're OK now! But you should always be patient. Avene works, you just need to wait a little.

    ReplyDelete
  9. Yeah, Triacneal is pretty strong stuff. That's why it's recommended to night time only :-/ I use it myself all over my face every two days.

    And I know that feeling... we just want to see our skin blemish free :(

    For blemishes, I can recommend you Effaclar Duo. It's effective but not as harsh on the skin, and you can use it day (with sunscreen over) and night :) I hope your skin gets better soon! xxx

    ReplyDelete
  10. I used that product, randomly after it had been sitting in my makeup bag for a while, and 2 days after I developped the BIGGEST skin reaction I ever saw on my face, it hurts and itches so much, I need to see a dermatologist because of this damn product. Don't use it

    ReplyDelete
  11. Hi. I used this product two days ago and just like you i now have a horrible dry red burn on my cheek. Did the Elizabeth Arden 8 hour cream help? Please help as I am desperate for this to be gone :"(

    ReplyDelete